非安定ホモトピー論における周期性の中で, \(v_0\)周期的, つまり有理ホモトピー群ほど systematic にはいかないが, \(v_1\)周期的ホモトピー群も手が届く研究対象であ る。 D. Davis が中心となって, 様々な有限複体の\(v_1\)周期的ホモトピー群が決定されている。

Davis によると, compact Lie群 の \(v_1\)周期的ホモトピー群を計算するというプ ロジェクトは, Mimura により提案されたものらしい。Davis の [Dav03] とそこにある参考文献を参照のこと。

球面の\(v_1\)周期的ホモトピー群は, \(J\) homomorphismと関係が深い。実際, 空間 \(\Ima J\) を用いて決定された。


  • \(K\)理論に関する局所化
  • Bendersky-Thompsonのスペクトル系列 [BT00]
  • Bousfieldによる表現論を用いた手法 [Bou99; Dav02]



Martin Bendersky and Donald M. Davis. “\(v_1\)-periodic homotopy groups of the Dwyer-Wilkerson space”. In: New York J. Math. 14 (2008), pp. 379–392. arXiv: 0706.0993. url: http://nyjm.albany.edu:8000/j/2008/14_379.html.


A. K. Bousfield. “The \(K\)-theory localizations and \(v_1\)-periodic homotopy groups of \(H\)-spaces”. In: Topology 38.6 (1999), pp. 1239–1264. url: http://dx.doi.org/10.1016/S0040-9383(98)00052-4.


Martin Bendersky and Robert D. Thompson. “The Bousfield-Kan spectral sequence for periodic homology theories”. In: Amer. J. Math. 122.3 (2000), pp. 599–635. url: http://muse.jhu.edu/journals/american_journal_of_mathematics/v122/122.3bendersky.pdf.


Donald M. Davis. Homotopy type and \(v_1\)-periodic homotopy groups of \(p\)-compact groups. arXiv: 0709.3489.


Donald M. Davis. “From representation theory to homotopy groups”. In: Mem. Amer. Math. Soc. 160.759 (2002), pp. viii+50. arXiv: math/9812057. url: http://dx.doi.org/10.1090/memo/0759.


Donald M. Davis. “Representation types and 2-primary homotopy groups of certain compact Lie groups”. In: Homology Homotopy Appl. 5.1 (2003), pp. 297–324. url: http://projecteuclid.org/euclid.hha/1139839936.


W. G. Dwyer and C. W. Wilkerson. “A new finite loop space at the prime two”. In: J. Amer. Math. Soc. 6.1 (1993), pp. 37–64. url: http://dx.doi.org/10.2307/2152794.


Mark Mahowald. “The image of \(J\) in the \(EHP\) sequence”. In: Ann. of Math. (2) 116.1 (1982), pp. 65–112. url: http://dx.doi.org/10.2307/2007048.


Robert D. Thompson. “The \(v_1\)-periodic homotopy groups of an unstable sphere at odd primes”. In: Trans. Amer. Math. Soc. 319.2 (1990), pp. 535–559. url: http://dx.doi.org/10.2307/2001253.